MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24705
Medical Device Problem Codes Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device eval by manufacturer: returned product consisted of a coyote es balloon catheter with an unknown 0.014 inch guidewire stuck inside the device.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed buckling to the guidewire lumen 5mm from the tip.The balloon was found separated 13.5cm from the tip.The entire guidewire lumen appears to be stretched.Microscopic examination revealed no additional damages.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2022.It was reported that the balloon had a leak.A coyote 2.0mm x 120mm x 150cm balloon catheter was selected for use to treat bruton's tyrosine kinase.The physician inserted the catheter, and upon treatment there was a balloon leak.The procedure was able to be completed successfully using a new balloon without sequela.However, device analysis revealed the balloon was separated.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13942632
Report Number2134265-2022-03213
Device Sequence Number11881215
Product Code DQY
UDI-Device Identifier08714729797159
UDI-Public08714729797159
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2024
Device Model Number24705
Device Catalogue Number24705
Device Lot Number0027790610
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2022
Initial Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown